# SDR CA110803028

- Difficulty date: August 1, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Swrngn SA226TC
- Aircraft time: 19,852 hours
- Engine: Garrtt TPE33110UA
- Propeller: Hartzl HCB3TN5
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 8978017
- Condition: Leaking
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

MX WAS TROUBLESHOOTING A DEFECT RELATED TO POWER LEVER SPLIT IN CRUISE, THE MAX POWER ADJUSTMENT CAP WAS REMOVED FROM THE BACK OF THE FCU.  THE BACK OF THE FUEL CONTROL, WHICH IS NORMALLY DRY, WAS COMPLETELY FULL OF FUEL. AN INTERNAL LEAK WAS SUSPECTED AND THE UNIT REPLACED.
